# SDR AALA20121129019

- Difficulty date: November 29, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- Aircraft time: 77,067 hours, 41,331 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES IN RADIUS OF RIGHT AFT PRESSURE BULKHEAD T CHORD, IN RIGHT AFT LAVATORY AREA, ON AFT SIDE OF FRAME, BETWEEN LONGERONS 8 AND 17 RIGHT.  INSTALLED RIGHT AFT PRESSURE BULKHEAD T CHORD PER SRM 53-03-00 FIGURE 37A AND EA MD80-53-02755.
